Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

29 Publikationen

2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2938811
T. Koch and T. Vargiolu, Optimal Installation of Solar Panels with Price Impact: a Solvable Singular Stochastic Control Problem, Center for Mathematical Economics Working Papers, vol. 627, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937637
S. Federico, G. Ferrari, and P. Schuhmann, A Model for the Optimal Management of Inflation, Center for Mathematical Economics Working Papers, vol. 624, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
T. De Angelis, G. Ferrari, and J. Moriarty, “A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs”, MATHEMATICS OF OPERATIONS RESEARCH, vol. 44, 2019, pp. 512-531.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374
S. Federico, et al., On a Class of Infinite-Dimensional Singular Stochastic Control Problems, Center for Mathematical Economics Working Papers, vol. 614, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
G. Ferrari and N. Rodosthenous, Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy, Center for Mathematical Economics Working Papers, vol. 589, Aktual. Version Februar 2019., Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
G. Callegaro, C. Ceci, and G. Ferrari, Optimal Reduction of Public Debt under Partial Observation of the Economic Growth, Center for Mathematical Economics Working Papers, vol. 608, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
G. Ferrari and S. Yang, “ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING”, ADVANCES IN APPLIED PROBABILITY, vol. 50, 2018, pp. 671-705.
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
G. Ferrari and P. Schuhmann, An Optimal Dividend Problem with Capital Injections over a Finite Horizon , Center for Mathematical Economics Working Papers, vol. 595, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
G. Ferrari, On a Class of Singular Stochastic Control Problems for Reflected Diffusions , Center for Mathematical Economics Working Papers, vol. 592, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
G. Ferrari and T. Vargiolu, On the Singular Control of Exchange Rates , Center for Mathematical Economics Working Papers, vol. 594, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 

Filter und Suchbegriffe

keyword="stochastic control"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung